应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

In last 3 years
  
1 Exact Inference for Joint Type-I Hybrid Censoring Model with Exponential Competing Risks Data 2017 Vol.33(3):645-658
SONG MAO, Yi-min SHI, Xiao-lin WANG [Abstract] (33) [HTML 0 KB][PDF 191 KB] (99)
2 Analyzing Right-Censored Length-Biased Data with Additive Hazards Model 2017 Vol.33(4):893-908
Mu ZHAO, Cun-jie LIN, Yong ZHOU [Abstract] (42) [HTML 0 KB][PDF 189 KB] (98)
3 Analysis of Queues in a Random Environment with Impatient Customers 2017 Vol.33(4):837-850
Sen-lin YU, Zai-ming LIU [Abstract] (29) [HTML 0 KB][PDF 174 KB] (97)
4 High Accuracy Analysis of the Lowest Order H1-Galerkin Mixed Finite Element Method for Nonlinear Sine-Gordon Equations 2017 Vol.33(3):699-708
Dong-yang SHI, Fen-ling WANG, Yan-min ZHAO [Abstract] (36) [HTML 0 KB][PDF 156 KB] (97)
5 Backbone Coloring for Triangle-free Planar Graphs 2017 Vol.33(3):819-824
Yue-hua BU, Shui-ming ZHANG [Abstract] (36) [HTML 0 KB][PDF 149 KB] (97)
6 Ohba's Conjecture is True for Graphs Kt+2,3,2*(K-t-2),1*t 2015 Vol.31(4):1083-1090
Yu-fa SHEN, Feng WANG, Guo-ping ZHENG, Li-hua MA [Abstract] (71) [HTML 0 KB][PDF 0 KB] (96)
7 A Class of Parameter-free Filled Functions for Box-constrained System of Nonlinear Equations 2016 Vol.32(2):355-364
Liu-yang YUAN, Zhong-ping WAN, Qiu-hua TANG, Yue ZHENG [Abstract] (62) [HTML 0 KB][PDF 187 KB] (96)
8 Extending Slow Manifold Near Generic Transcritical Canard Point 2017 Vol.33(4):989-1000
Hai-bo LU, Ming-kang NI, Li-meng WU [Abstract] (36) [HTML 0 KB][PDF 1799 KB] (96)
9 M-estimation for Periodic GARCH Model with High-frequency Data 2017 Vol.33(3):717-730
Peng-ying FAN, Si-xin WU, Zi-long ZHAO, Min CHEN [Abstract] (28) [HTML 0 KB][PDF 195 KB] (95)
10 Neighbor Distinguishing Total Choice Number of Sparse Graphs via the Combinatorial Nullstellensatz 2016 Vol.32(2):537-548
Cun-quan QU, Lai-hao DING, Guang-hui WANG, Gui-ying YAN [Abstract] (103) [HTML 0 KB][PDF 226 KB] (95)
11 Admissibility of Linear Estimators with Respect to Inequality Constraints Under Some Loss Functions 2017 Vol.33(4):1073-1082
Shang-li ZHANG, Hong QIN, Chang-chun WU [Abstract] (35) [HTML 0 KB][PDF 149 KB] (94)
12 ESL-SELO:A Robust Image Denoising Algorithm with Penalty 2017 Vol.33(3):753-770
Guo-hua WANG, San-guo ZHANG, Peng-jie DAI [Abstract] (33) [HTML 0 KB][PDF 498 KB] (94)
13 Optimal Investment and Premium Control in a Nonlinear Diffusion Model 2017 Vol.33(4):945-958
Ming ZHOU, Kam Chuen YUEN, Chuan-cun YIN [Abstract] (39) [HTML 0 KB][PDF 192 KB] (94)
14 Conditional Connectivity of Bubble Sort Graphs 2017 Vol.33(4):933-944
Ling-sheng SHI, Peng WU [Abstract] (36) [HTML 0 KB][PDF 189 KB] (93)
15 2-Connected Factor-critical Graphs G with Exactly |E(G)|+1 Maximum Matchings 2017 Vol.33(4):1001-1014
Ming-hua LI, Yan LIU [Abstract] (32) [HTML 0 KB][PDF 191 KB] (93)
16 Bifurcations and Chaos in Mira 2 Map 2017 Vol.33(4):967-978
Tao JIANG, Zhi-yan YANG [Abstract] (34) [HTML 0 KB][PDF 393 KB] (93)
17 Existence of Nontrivial Solutions for Superlinear Three-Point Boundary Value Problems 2017 Vol.33(4):1043-1052
Hong-yu LI [Abstract] (32) [HTML 0 KB][PDF 146 KB] (92)
18 Unsteady Flow of Shear-Thinning non-Newtonian Incompressible Fluid Through a Twin-Screw Extruder 2016 Vol.32(2):423-436
Ya-zhou CHEN, Qiao-lin HE, Xiao-ding SHI, Teng WANG, Bing ZHANG [Abstract] (79) [HTML 0 KB][PDF 480 KB] (91)
19 A New Infeasible-Interior-Point Algorithm for Linear Programming over Symmetric Cones 2017 Vol.33(3):771-788
Chang-he LIU, You-lin SHANG, Ping HAN [Abstract] (36) [HTML 0 KB][PDF 217 KB] (91)
20 Lattices Generated by Joins of the Flats in Orbits under Finite Affine-singular Symplectic Group and its Characteristic Polynomials 2017 Vol.33(4):919-932
You GAO, Yan-yan XUE, Yu-ting XIAO, Xue-mei LIU [Abstract] (36) [HTML 0 KB][PDF 185 KB] (91)
21 Some Comments on Zonal Polynomials and Their Expected Values with respect to Elliptical Distributions 2017 Vol.33(3):567-574
José A. Díaz-García, Ramón Gutiérrez-Jáimez [Abstract] (37) [HTML 0 KB][PDF 134 KB] (90)
22 Ergodicity of the 2D Navier-Stokes Equations with Degenerate Multiplicative Noise 2018 Vol.34(1):97-118
Zhao DONG, Xu-hui PENG [Abstract] (105) [HTML 0 KB][PDF 0 KB] (9)
23 A Distance Function for Computing on Finite Subsets of Euclidean Spaces 2018 Vol.34(1):197-208
Hajar Ghahremani-Gol, Farzad Didehvar, Asadollah Razavi [Abstract] (106) [HTML 0 KB][PDF 0 KB] (9)
24 Second-order Optimality Conditions for Cone-subarcwise Connected Set-valued Optimization Problems 2018 Vol.34(1):183-196
Zhen-hua PENG, Yi-hong XU [Abstract] (102) [HTML 0 KB][PDF 0 KB] (9)
25 Stability/Instability of Solitary waves with Nonzero Asymptotic Value for a PDE in Microstructural Solid Materials 2015 Vol.31(3):693-700
Ye ZHAO, Miao-chao CHEN [Abstract] (109) [HTML 0 KB][PDF 0 KB] (9)
26 A Note on the Strong Edge-coloring of Outerplanar Graphs with Maximum Degree 3 2016 Vol.32(4):883-890
Shun-yi LIU, He-ping ZHANG, Hong-liang LU, Yu-qing LIN [Abstract] (53) [HTML 0 KB][PDF 0 KB] (9)
27 Hosoya and Merrifield-Simmons Indices in Random Polyphenyl Chains 2018 Vol.34(1):163-172
Wei-ling YANG [Abstract] (102) [HTML 0 KB][PDF 0 KB] (9)
28 A Logarithmically Improved Regularity Criterion for the Supercritical Quasi-geostrophic Equations in Besov Space 2017 Vol.33(3):679-686
Sadek GALA [Abstract] (32) [HTML 0 KB][PDF 153 KB] (89)
29 A Mixed-finite Volume Element Coupled with the Method of Characteristic Fractional Step Difference for Simulating Transient Behavior of Semiconductor Device of Heat Conductor And Its Numerical Analysis 2017 Vol.33(4):1053-1072
Yi-rang YUAN, Qing YANG, Chang-feng LI, Tong-jun SUN [Abstract] (35) [HTML 0 KB][PDF 272 KB] (89)
30 A Filter Line Search Algorithm Based on an Inexact Newton Method for Nonconvex Equality Constrained Optimization 2017 Vol.33(3):687-698
Zhu-jun WANG, De-tong ZHU, Cun-yun NIE [Abstract] (30) [HTML 0 KB][PDF 184 KB] (88)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9